| Model Number |
2R8519 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the tubing of a clearlink system, non-dehp continu-flo solution set became completely disconnected from one of the ports (clearlink).This occurred during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6(update codes), h11.H11: the actual device and a photograph of the sample were provided for evaluation.Visual inspection was performed on the photo sample and the returned sample which showed that the tubing was separated from the first y-site (clearlink) in the downstream part.The reported condition was verified.The cause of the issue was a lack of solvent on the tubing, resulting in improper manual assembly during manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.